# SDR ANCF2017011901

- Difficulty date: January 19, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N538AV
- Make and model: Airbus A320-214
- Aircraft serial: 5398
- Aircraft time: 10,311 hours, 10,695 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THERE WAS A LOSS OF BAND OF MAIN WHEEL.
